# SDR SIMA200217707

- Difficulty date: June 20, 2002
- Submitted: July 15, 2002
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING IMBV INSPECTION FOUND CORROSION ON LEFT HAND BEAM AT FRAME 20.  REMOVED CORROSION BY CUT OUT.  FABRICATED A DOUBLER ANGLE, PLATE, FILLER, AND SHIMS.  REPAIR DONE IAW AND STANDARD SRM PRACTICES.
